Abmef-DS Oral Suspension-60 ml Oral Suspension

SKU
10657
-15%
Special Price ₹38.93 was ₹45.80
In stock
PRESCRIPTION:Required

COMPOSITION (SALT):Mefenamic Acid (100mg) + Paracetamol (250mg)

PACK SIZE:bottle of 60 ml Oral Suspension

MANUFACTURER/COMPANY:Aamorb Pharmaceuticals Pvt Ltd
Share
Uses of Abmef-DS Oral Suspension Pain relief Fever Abmef-DS Oral Suspension side effects Common Nausea Vomiting Diarrhea Indigestion Loss of appetite Heartburn How to use Abmef-DS Oral Suspension Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Abmef-DS Oral Suspension is to be taken with food. This will help to avoid acidity and heartburn. How Abmef-DS Oral Suspension works Abmef-DS Oral Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling). Abmef-DS Oral Suspension related warnings Alcohol UNSAFE It is unsafe to consume alcohol with Abmef-DS Oral Suspension Taking Mefenamic Acid+Paracetamol/Acetaminophen with alcohol can cause liver damage. Pregnancy CONSULT YOUR DOCTOR Abmef-DS Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor. Lactation SAFE IF PRESCRIBED Abmef-DS Oral Suspension is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby. Driving UNSAFE Abmef-DS Oral Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur. Kidney CAUTION Abmef-DS Oral Suspension should be used with caution in patients with kidney disease. Dose adjustment of Abmef-DS Oral Suspension may be needed. Please consult your doctor. Use of Abmef-DS Oral Suspension is not recommended in patients with severe kidney disease. Liver CAUTION Abmef-DS Oral Suspension should be used with caution in patients with liver disease. Dose adjustment of Abmef-DS Oral Suspension may be needed. Please consult your doctor. However, the use of Abmef-DS Oral Suspension is not recommended in patients with severe liver disease and active liver disease.

No Other Seller Selling this Product